# SDR SWAA2024092540631

- Difficulty date: September 23, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N8658A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36899
- Aircraft time: 32,979 hours, 15,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND CABIN INTERIOR MIDDLE OVERHEAD EMERGENCY EXIT SIGN AND CABIN EMERGENCY RH OVER WING ROWS BOTH EXIT SIGNS OUT.<[01] RNR BATTERY PACK FOR CABIN INTERIOR CENTER OVER HEAD AND RH EXIT ROWS EMERGENCY SIGNS IAW AMM 33-51-06; OPC GOOD.
